Alert archive / New York / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 2, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 4, 2018, 5:07 PM EDT for Hamilton County, Herkimer County, New York. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2018, 5:07 PM EDT (21:07 UTC)
- Expired
- May 4, 2018, 5:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Hamilton County, NY, Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 76 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 3:16 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
364
WUUS51 KALY 042107
SVRALY
NYC041-043-042130-
/O.NEW.KALY.SV.W.0002.180504T2107Z-180504T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
507 PM EDT FRI MAY 4 2018
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Northwestern Hamilton County in eastern New York...
North central Herkimer County in eastern New York...
* Until 530 PM EDT.
* At 506 PM EDT, a severe thunderstorm was located 8 miles south of
Star Lake, or 22 miles north of Old Forge, moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile
homes.
* This severe thunderstorm will remain over mainly rural areas of
northwestern Hamilton and north central Herkimer Counties,
including the following locations... Nehasane, Sabattis, Partlow,
Robinwood, Little Tupper Lake, Lyon Lake and Lake Lila.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
A Tornado Watch remains in effect until 1000 PM EDT for eastern New
York.
LAT...LON 4408 7442 4389 7514 4408 7517 4409 7516
4405 7505 4411 7439
TIME...MOT...LOC 2106Z 249DEG 44KT 4404 7503
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
Frugis1 follow-up statement
431
WWUS51 KALY 042123
SVSALY
Severe Weather Statement
National Weather Service Albany NY
523 PM EDT FRI MAY 4 2018
NYC043-042133-
/O.CAN.KALY.SV.W.0002.000000T0000Z-180504T2130Z/
Herkimer NY-
523 PM EDT FRI MAY 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HERKIMER COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EDT for eastern New
York.
LAT...LON 4397 7483 4407 7485 4410 7451 4400 7472
TIME...MOT...LOC 2123Z 250DEG 50KT 4407 7472
$$
NYC041-042130-
/O.CON.KALY.SV.W.0002.000000T0000Z-180504T2130Z/
Hamilton NY-
523 PM EDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN HAMILTON COUNTY...
At 523 PM EDT, a severe thunderstorm was located near Horseshoe Lake,
or 16 miles southwest of Tupper Lake, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Nehasane, Sabattis, Partlow, Robinwood and Lake Lila.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
A Tornado Watch remains in effect until 1000 PM EDT for eastern New
York.
LAT...LON 4397 7483 4407 7485 4410 7451 4400 7472
TIME...MOT...LOC 2123Z 250DEG 50KT 4407 7472
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
FrugisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:36 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, May 4, 3:36 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Albany NY
336 PM EDT Fri May 4 2018
.SYNOPSIS...
Showers and thunderstorms are likely today as a cold front
approaches the region, with warm temperatures continuing. Some
of these storms could become strong to severe, with damaging
winds being the primary threat. Behind the cold front, winds
will become gusty, with some gusts up to 50 mph possible late
tonight into Saturday morning. Dry weather and more seasonable
temperatures return for the weekend.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Tornado Watch #76 in effect until 10 pm for Herkimer, Hamilton,
Warren, Fulton, Saratoga and Washington counties.
ALY 18Z sounding has 903 J/kg CAPE, Surface-1km SRH 161 m2/s2
and surface-3km SRH of 207 m2/s2. Higher helicity values are
farther north across northern NY in the vicinity of a warm
front hence the tornado watch. Shear remains high across area
with 62 knots surface to 6 km on the ALY sounding.
As of 120 pm...ALY and BUF are launching special 18Z balloons
to sample the atmosphere ahead of the approaching cold front to
help better access our severe weather threats. The Storm
Prediction Center (SPC) upgraded much of the area to an
Enhanced Risk in their Day 1 Outlook and added the threat for
significant wind gusts of 75+ mph to their damaging wind
probabilities.
The warm front is lifting north placing the rest of the local
area into the warm sector. Large scale ascent will occur this
afternoon and evening as height falls as trough and vigorous
short wave approach. Wind field across area is very strong
50-60 knots leading to the primary threat for damaging winds.
Big factor of the day is how much instability will there be.
Instability doesn't need to be significant to utilize the
strong wind field in place. Need a surface trigger to get
convection going. Some CAMS have convection across local area
with a pre- frontal trough later this afternoon while others are
focused on the cold front itself closer to 00Z.
Previous Discussion...The surface low will track northeast
today across southeastern Canada, putting the local area into
the warm sector with stronger southerly/southwesterly winds
developing. The wind field throughout the column will strengthen
today, with 0-6 km shear increasing to 50-70 kt and 0-1 km
shear increasing to 20-25 kt per the 12Z NAM. These wind fields
are concerning should enough instability be realized to generate
convection. However, there is still considerable uncertainty
with respect to how much instability does develop given the
cloud cover in place. Midlevel lapse rates are not too
impressive, but could get around 6.0 K/km. Instability varies
across models, but it appears 500-1000 J/kg MLCAPE is possible
this afternoon. Forcing for ascent is also questionable given
that the best height falls lag until after sunset an the cold
front is just approaching our western CWA border at 00Z.
However, some CAM guidance indicates potential for development
along a prefrontal trough around 19-21Z. The northwest half of
the CWA has been upgraded to enhanced risk by SPC due to the
strong wind fields, although thunderstorms and severe weather is
still not a sure thing given the aforementioned concerns. It
would appear damaging winds would be the main threat given the
strong low- level wind field, but a tornado cannot be ruled out
given the strongly curved and long hodographs. CAMs suggest
storm mode may be a broken line of cells with some supercells
possible. Hail cannot be ruled out with any more robust updraft
but it is more of a secondary concern. Flash flooding threat is
low given fast storm motion and doubts with respect to
convective coverage.
Behind the frontal passage this evening, winds look to get
quite breezy with sustained winds of 25 to 35 mph and gusts up
to 50 mph possible between 8 PM tonight and 8 AM Saturday
morning. Therefore a wind advisory has been hoisted for much of
the area for this time frame. Temperatures tonight will be
slightly cooler with the high terrain falling into the 40s with
low 50s across the valleys.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
High pressure expands into the region Saturday, with a much
drier and more seasonable airmass taking hold. Highs Saturday
expected to be about 10F cooler than today with plenty of
sunshine expected. Mainly clear Saturday night, although clouds
are expected to increase from the south late ahead of a trough
moving into the Ohio Valley.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Latest global model consensus suggests an increasing potential for a
soggy end to this first weekend of May as combination of approaching
upstream trough/cold front and moisture from upper low across the
Bahamas. So clouds on the increase, high chance PoPs and lower
afternoon highs mainly into the 60s.
A rather sharp cold front is forecast to cross the region Sunday
night which will end the wet weather from west to east and an
increase in wind magnitudes. H850 temperatures are expected to drop
below 0C by Monday morning. So clearing skies during the night as
overnight lows per ensemble MOS fall between the mid-upper 30s into
the mid 40s for portions of the Hudson River Valley.
A sunny but cool start to the work/school week as high pressure
settles across the region. Given rather cool temperatures aloft,
afternoon highs Monday may not get out of the lower 60s for valley
locations with 50s elsewhere.
Monday night could be quite a chilly night across the region. As
dewpoints drop back into the 20s and 30s, under clear skies and
light winds, potential for some frost where the growing season has
begun as overnight lows mainly into the 30s.
The mid-week period at this time looks tranquil as we watch for yet
another coastal wave attempting to rise along the eastern seabaord
toward Thursday (as suggested by the ECMWF). Thermal profiles
moderate through the mid-week period which will have a positive
impact to our high temperatures as we return back to 70s for many
valley locations and 60s elsewhere.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Breaks in the clouds now developing, allowing the
atmosphere to prime for potential convection later. Still some
uncertainty with coverage of thunderstorms, but based on latest
guidance expect the most likely time period for one or more rounds
of thunderstorms to affect the terminals between 20Z and 02Z. Have
kept TEMPO mention including the four-hour period with the highest
likelihood for thunderstorms. Any thunderstorm could contain winds
to 50 kt, with hail being a lesser threat, and IFR conditions are
possible in brief heavy rainfall. The enhanced wind threat will be
address with future amendments if it is imminent. Outside of
thunderstorms, VFR conditions are expected.
Drier air takes hold tonight in the wake of a cold frontal passage.
Skies will clear out tonight into Saturday.
Winds will continue to increase this afternoon out of the south-
southwest, with some gusts of 20 to 30 kt possible, highest at
KALB/KPSF. A sharp cold front will shift winds to westerly around 01-
03Z, with winds becoming very gusty. Some wind gusts in excess of 40
kt are possible in the 01-07Z time frame, especially for
KALB/KPSF/KGFL. Winds will gradually diminish late tonight into
Saturday morning.
Outlook...
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Moderate Operational Impact. Chance of SHRA.
Sunday Night: Moderate Operational Impact. Chance of SHRA.
Monday: No Operational Impact. NO SIG WX.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
&&
.FIRE WEATHER...
Showers and thunderstorms are likely today, although the whole
day won't be a washout. Some of these storms could produce
strong winds and heavy rainfall. Gusty southwest winds to 25 to
35 mph are possible with gusts up to 50 mph late this evening
into the overnight hours, in addition to any thunderstorm today.
Temperatures will warm into the 70s and 80s. RH values will
fall into the 45 to 60 percent range.
A drier airmass will take hold Saturday, with plenty of sunshine
and westerly winds gusting to near 20 mph. RH values will fall
into the 30 to 45 percent range with high temperatures in the
60s and low 70s. Sunday will be slightly cooler with a chance of
showers.
&&
.HYDROLOGY...
Locally heavy rainfall possible with any thunderstorms, but
widespread hydro issues are not anticipated as the storms will
be fast moving. Basin-average rainfall in the 0.25 to 0.50 inch
range is expected.
Any remaining snow will continue to melt across the mountains.
Some of the reservoirs will see steady or slightly rising water
levels due to the snow melt and some rainfall associated with
showers and thunderstorms.
Drier weather should return over the weekend, with temperatures
cooling to more seasonable levels.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Wind Advisory from 8 PM this evening to 8 AM EDT Saturday for
NYZ032-033-038>043-047>054-058>061-063-082>084.
Tornado Watch until 10 PM EDT this evening for NYZ032-033-038-
039-041>043-050-082>084.
MA...Wind Advisory from 8 PM this evening to 8 AM EDT Saturday for
MAZ001-025.
VT...Wind Advisory from 8 PM this evening to 8 AM EDT Saturday for
VTZ013>015.
&&
SYNOPSIS...JVM
NEAR TERM...IAA/Thompson/JVM
SHORT TERM...Thompson/JVM
LONG TERM...BGM
AVIATION...Thompson
FIRE WEATHER...Thompson/JVM
HYDROLOGY...Thompson/JVMHazardous weather outlook, May 4, 3:28 PM EDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 328 PM EDT Fri May 4 2018 NYZ032-033-038-039-041>043-050-082>084-051200- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Northern Saratoga-Northern Warren-Northern Washington- Southern Saratoga-Northern Fulton-Southeast Warren- Southern Washington- 328 PM EDT Fri May 4 2018 ...TORNADO WATCH 76 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... This Hazardous Weather Outlook is for Saratoga, Warren, Washington, Fulton, Hamilton, and Herkimer Counties in eastern New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. MAZ001-025-NYZ040-047>049-051>054-058>061-063-VTZ013>015-051200- Northern Berkshire-Southern Berkshire-Montgomery-Schoharie- Western Schenectady-Eastern Schenectady-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer-Western Greene- Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster- Bennington-Western Windham-Eastern Windham- 328 PM EDT Fri May 4 2018 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... This Hazardous Weather Outlook is for western Massachusetts, southern Vermont, the Greater Capital District, central Mohawk Valley, eastern Catskills, northern and central Taconics, eastern Greene, and western Columbia Counties in eastern New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. There is a slight to enhanced risk that some of thunderstorms could become severe this afternoon into the evening. Main threat is for damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. CTZ001-013-NYZ064>066-051200- Northern Litchfield-Southern Litchfield-Eastern Ulster- Western Dutchess-Eastern Dutchess- 328 PM EDT Fri May 4 2018 This Hazardous Weather Outlook is for northwestern Connecticut and western Ulster and Dutchess Counties in east central New York. .DAY ONE...This Afternoon and Tonight. There is a slight risk that some of thunderstorms could become severe this afternoon into the evening. Main threat is for damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, May 4, 4:20 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Albany NY
420 PM EDT FRI MAY 4 2018
NYZ058-063>065-042100-
Western Ulster-Western Greene-Western Dutchess-Eastern Ulster-
420 PM EDT FRI MAY 4 2018
...A STRONG THUNDERSTORM WILL AFFECT ULSTER...NORTHWESTERN DUTCHESS
AND SOUTH CENTRAL GREENE COUNTIES...
At 419 PM EDT, a strong thunderstorm was located near Grahamsville,
or 12 miles northwest of Ellenville, moving northeast at 55 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
West Shokan and Woodland Valley Campground around 430 PM EDT.
Olivebridge and Mount Tremper around 435 PM EDT.
Hurley, West Hurley and Kenneth L Wilson Campground around 440 PM
EDT.
Woodstock and Lake Katrine around 445 PM EDT.
Saugerties around 450 PM EDT.
Saugerties South around 455 PM EDT.
Other locations impacted by this storm include Cherrytown, Rolling
Meadows, Maple Hill, Glenford, Atwood, Shultis Corners, Sweet
Meadows, Pacama, Brodhead and Hillside.
This Includes Interstate 87 near exit 19.
LAT...LON 4175 7457 4184 7448 4188 7445 4195 7462
4211 7426 4210 7408 4211 7403 4206 7393
4201 7395 4191 7397 4188 7395 4177 7395
4169 7448
TIME...MOT...LOC 2019Z 240DEG 49KT 4187 7447
DBTSpecial weather statement, May 4, 4:57 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Albany NY
457 PM EDT FRI MAY 4 2018
MAZ001-025-NYZ058>061-064-066-042145-
Northern Berkshire-Southern Berkshire-Eastern Dutchess-Eastern
Columbia-Eastern Greene-Western Columbia-Western Greene-Eastern
Ulster-
457 PM EDT FRI MAY 4 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKSHIRE...NORTHEASTERN
ULSTER...NORTHWESTERN DUTCHESS...COLUMBIA...SOUTHEASTERN GREENE AND
SOUTHEASTERN RENSSELAER COUNTIES...
At 456 PM EDT, a strong thunderstorm was located near Saugerties,
moving northeast at 55 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
Hudson, Catskill and Livingston around 505 PM EDT.
Claverack, Athens, Claverack-Red Mills and Lorenz Park around 510
PM EDT.
Philmont around 515 PM EDT.
Chatham around 520 PM EDT.
Austerlitz and Housatonic around 525 PM EDT.
Lee, Lenox and New Lebanon around 535 PM EDT.
Pittsfield around 545 PM EDT.
Other locations impacted by this storm include Manorville, Katsbaan,
Burden, Rossman, Glendale, Rayville, North Hillsdale, Kiskatom, Brick
Tavern and Lenox Dale.
This Includes Interstate 87 between exits 20 and 21.
LAT...LON 4198 7370 4200 7370 4208 7393 4196 7395
4215 7410 4250 7348 4251 7335 4258 7333
4263 7324 4240 7306 4233 7306 4231 7303
4231 7300
TIME...MOT...LOC 2056Z 240DEG 49KT 4212 7391
DBTSpecial weather statement, May 4, 4:57 PM EDT, 10 minutes before
Special Weather Statement National Weather Service Albany NY 457 PM EDT FRI MAY 4 2018 NYZ032-033-042130- Northern Herkimer-Hamilton- 457 PM EDT FRI MAY 4 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND NORTHWESTERN HERKIMER COUNTIES... At 457 PM EDT, a strong thunderstorm was located 14 miles southwest of Star Lake, or 20 miles northwest of Old Forge, moving northeast at 50 mph. Wind gusts up to 50 mph are possible with this storm. This storm will remain over mainly rural areas of northern Northern Herkimer and northwestern Hamilton Counties, including the following locations... Nehasane, Sabattis, Partlow, Robinwood, Moshier Falls, Lyon Lake and Lake Lila. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4405 7506 4410 7452 4384 7514 4410 7517 TIME...MOT...LOC 2057Z 246DEG 44KT 4397 7518 Frugis
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:57 AM EDT | Wind Advisory | ALY | Albany, Columbia, Fulton, Greene, Hamilton, Herkimer and 8 more | 23 hr |
| May 4, 4:20 PM EDT | Special Weather Statement | ALY | Ulster | 40 min |
| May 4, 4:57 PM EDT | Special Weather Statement | ALY | Columbia | 48 min |
| May 4, 5:03 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer, Ulster | 57 min |
| May 4, 5:31 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 29 min |
| May 4, 6:11 PM EDT | Special Weather Statement | ALY | Hamilton | 34 min |
| May 4, 6:22 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 53 min |
| May 4, 7:12 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer, Montgomery, Saratoga, Warren | 48 min |
| May 4, 7:34 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 56 min |
| May 4, 7:50 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady, Warren, Washington | 40 min |
Nearby
Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.